Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from tinnitus, eyes heavy, dizziness, irritation. How to get cured?

Hi, iam suffering from tinnitus for the past few months. The following are the problems am facing:
My eyes get heavy and I feel very irritated atleast once in a day, the irritations levels are high at this point.
I get dizziness, I feel like am loosing my balance.
I develop pain around my neck and shoulders, I feel stressed.
Sometimes I get some type of low sound in my ear.

On my ENT's advice, I got my brain MRI and audiometry test done. By God's grace the MRI was normal. However the audiometry revealed tinnitus and meniere's disease. My ENT has prescribed me Bilovas and Vertin 16mg. Please let me know if this can be cured and if the medicines help in improving. I have taken almost 7days tablets morning and night once but still the problem is occuring frequently (couple of days i feel good but again it will appear.

Doctors, please share your valuable experience and solutions with me.


Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding tinnitus and dizziness, you have been diagnosed as Meniere's disease after your M.R.I. of brain and audiometeric examination. But here you have also complaints of pain in neck and shoulders which reflects the involvement of cervical spondylosis as well.

You are taking good drugs but this you have to continue for 3 to 4 weeks, and in the mean time you should also do rehabilitation exercises.

I would like to tell you that meniere's disease is a self limiting disease and here spontaneous recovery takes place in about 4 to 6 weeks. By the use of anti-vertigo drugs & rehabilitation exercises recovery becomes faster.

Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor